# SDR DALA100719876

- Difficulty date: January 16, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 65,785 hours, 61,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1154
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN FLOOR SUPPORT AT BS 1154, LBL 20.  REPAIRED IAW SRM 51-72-01, SRM 51-10-2, SRM 51-10-4, AND SRM 51-10-3 & 51-30-2.
